# SDR USAAF98062

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 60042725
- Condition: Failed
- Location: E/E Bay
- Part time: 16,791 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 476 - AFTER TAKEOFF FROM CLT, WHEN LANDING GEAR WAS RETRACTED, 'ANTI-SKID' FAULT MESSAGE APPEARED.  FLIGHT RETUREND TO CLT.  MESSAGE REMAINED ON UNTIL LANDING GEAR WAS EXTENDED THEN MESSAGE EXTINGUISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE ANTI-SKID CONTROL BOX.  (M)
